# SDR GTIA011040

- Difficulty date: August 9, 2001
- Submitted: November 16, 2001
- Operation: Air carrier
- Aircraft: N811NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48017
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FLOOR PANEL CRACKED AFT EDGE FS 927.2R, OUTBOARD PANEL.  STOP DRILLED CRACK IAW MD80 SRM 53-05-0.  FABRICATED DOUBLER IAW MD80 SRM 53-05-0.  INSTALLED DOUBLER IAW MD80 SRM 51-30-2.  (M)
